# SDR CA190204014

- Difficulty date: January 26, 2019
- Submitted: August 13, 2020
- Operation: General aviation
- Make and model: Bell 505
- Engine: Tmeca ARRIUS2B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: ARRIUS2R
- Condition: Making Metal
- Part time: 211 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

(CAN)  AFTER STARTING THE ENGINE, AND, WHILE THE PILOT WAS SELECTING THE `FLIGHT` MODE, HE NOTICED THAT THE `ENGINE CD 1 INOP: MESSAGE WAS DISPLAYED ON THE AVIONICS.SHUTDOWN THE ENGINE AND CANCELLED THE MISSION. THE INSPECTION OF THE FRONT ELECTRIC MAGNETIC PLUG REVEALED THE PRESENCE OF 2 METAL PARTICLES (2X1MM) LOOKING LIKE FRAGMENTS FROM THE INTERMEDIATE GEAR FRONT BEARING SEPARATING CAGE.
